# SDR SWIA971583

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K, M
- Precautionary procedure: E, A

## Discrepancy

DUCT LEAK WARNING AFTER TAKEOFF STAYS ON THREE MINUTES.  LEFT ENGINE SHUT DOWN AND RETURNED TO LAX FOR LANDING.  REPLACED TUBE ASSEMBLY FORWARD OF LEFT HEAT EXCHANGER ALSO CHANGED CLAMP ASSEMBLY. RAN ENGINE AT 100 PERCENT FOR SEVERAL MINUTES.  OPS CHECKS GOOD.  NO DUCT LEAK WARNINGS.
